# SDR REXA2021090200660

- Difficulty date: August 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 31,355 hours, 21,475 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170753
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AIRSTAIR TOP COVER PLATE FASTNER HOLES ARE CORRODED.   FOUND PAX DOOR TO HAVE SEVERAL AREAS OF CORROSION.  REMOVED, LOCATED, DRILLED AND INSTALLED STIFFENERS IAW SRM   
(51-45-00-001-001-A01), (51-42-06-001-001-A01), (51-40-11-001-001-A01 (51-40-11-001-001-A01) AND TOP PANEL.   
"
